2007 Alzheimer's Disease

July 24, 2007
Biomedical Science Tower
200 Lothrop Street
Pittsburgh, PA 15213
Room BST-S100

1:00 - 2:00 p.m. Registration
Afternoon session 1:00 - 4:30 p.m.
Day 1: Basic Principles
1:00 - 1:05 p.m. Welcome and Introductory Remarks - Chester Mathis
1:05 - 2:00 p.m. William Jagust M.D., University of California, Berkeley
Imaging in AD: How we got to where we are
2:05 - 2:45 p.m. Chester Mathis Ph.D., University of Pittsburgh
Neuroimaging Ligand Development
2:45 - 3:00 p.m. Coffee break 15 min
3:00 - 3:40 p.m. Julie Price Ph.D., University of Pittsburgh
Modeling in PET and MR
3:45 - 4:25 p.m. Howard Aizenstein M.D., PhD
MR methods and their application to neurodegenerative diseases
4:25 - 4:30 p.m. Day 1 Closing Remarks
4:30 - 6:30 p.m. Reception
Room BST-S123

July 25, 2007

8:00 - 9:00 a.m. Registration and Continental Breakfast
Morning session 9 a.m. - 12:15 p.m.
Day 2: Applications and Experimental
9:00 - 9:05 a.m. Opening Remarks - Chester Mathis, Ph.D.
9:05 - 9:45 a.m. Robert Brendza Ph.D., Elan, South San Francisco Imaging amyloid-associated pathology in TG mouse models†using optical/multiphoton microscopy (35 min + 5 min Q&A)
9:50 - 10:30 a.m. Clifford Jack M.D., Mayo Clinic Rochester MN MR Imaging of Alzheimer's Disease in Humans and TG Mice
10:30 - 10:45 a.m. Coffee break 15 min
10:50 - 11:30 a.m. Reisa Sperling M.D., Brigham and Womens Hospital, Harvard fMRI studies of memory function in MCI and AD
11:35 a.m. - 12:15 p.m. Eric Reiman M.D., University of Arizona Presymptomatic PET Imaging, Genomics & the Prevention of AD
12:15 - 1:30 p.m. Lunch
Afternoon session 1:30 - 5:00 p.m.
1:35 - 2:15 p.m. William Klunk M.D., Ph.D., University of Pittsburgh Amyloid imaging in normal aging, Familial AD, and Down Syndrome
2:20 - 3:00 p.m. Steven DeKosky M.D., University of Pittsburgh Mild Cognitive Impairment and dementia of unknown origin
3:00 - 3:15 p.m. Coffee break 15 min
3:20 - 4:00 p.m. James Becker Ph.D., University of Pittsburgh MR measures in AD
4:05 - 4:45 p.m. Robert Moore M.D., University of Pittsburgh Imaging in Parkinson's Disease
4:45 p.m. Wrap-up and Adjourn